# SDR CALA2024040300959

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 91,960 hours, 21,968 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Condition: Inoperative
- Location: Lavatories
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAVS FLUSHING SERVICED ALL LAVS IN ACCORDANCE WITH AMM 12-17-01-613-001. ALL 4 TOILETS FLUSH.
